[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.159.129.152. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Letters
January 14, 1998

Hair Loss After Immunization

Author Affiliations
 

Margaret A.WinkerMD, Senior EditorIndividualAuthorPhil B.FontanarosaMD, Senior EditorIndividualAuthor

JAMA. 1998;279(2):117-118. doi:10.1001/jama.279.2.113

To the Editor.—A single report telephoned to the Food and Drug Administration (FDA) by a mother whose child's hair fell out on 2 separate occasions shortly after injections of hepatitis B vaccine (HBV) prompted the FDA to undertake an investigation of all vaccines to determine if hair loss might be related to any of them.1 The case was also reported by the San Francisco Chronicle,2 which published an account of the 2 episodes of hair loss after vaccinations.

First Page Preview View Large
First page PDF preview
First page PDF preview
×